In our article today, we will investigate whether the drug called ellaone can cause nausea. Before moving on to this review, let’s introduce the drug called ellaone itself. Ellaone is an over-the-counter birth control pill in cases of unprotected intercourse without the use of a condom or in cases where the condom is punctured or ruptured. The drug should be used within 72 hours of such situations. The effect of the drug will decrease as the duration increases. The drug is disposable and taken orally in pill form. If you are pregnant, this medicine will not work, it should not be mixed with abortion medicine.

Do you get nausea when you use the medicine? The drug may show side effects such as vomiting and light bleeding. These are not permanent, they are temporary symptoms. It may also show headaches and fatigue. When you use the drug, your period may be early or late. This is one of the side effects of the drug. If you experience vomiting because of nausea after using the drug, this is one of the side effects of the drug. However, if the side effects here become permanent, you should definitely talk to your doctor.

Leave a Reply

Your email address will not be published.